Maryland, 2013

Flash Flooding in Maryland, June 10 to 13, 2013

June 10 to 13, 2013 · NWS LWX · 5 events in 3 counties and zones

A cold front stalled across the Mid Atlantic and low pressure formed and moved along it. Southerly flow advected gulf moisture into the region and showers and thunderstorms easily formed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front stalled across the Mid Atlantic and low pressure formed and moved along it. Southerly flow advected gulf moisture into the region and showers and thunderstorms easily formed. Heavy rain, hail, damaging winds and tornadoes occurred throughout the day.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 10, 2:07 PM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 10, 2:07 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT MON JUN 10 2013

.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO LIFT NORTH OF THE AREA THIS
AFTERNOON. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. HIGH
PRESSURE BRIEFLY BUILDS IN FOR WEDNESDAY...THEN LOW PRESSURE IS
EXPECTED TO IMPACT THE AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT. HIGH PRESSURE RETURNS FOR FRIDAY AND MAY HOLD INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SFC ANALYSIS SHOWS THE WARM FRONT HAS LIFTED NORTH OF THE MASON-
DIXON LINE INTO SRN PA THIS AFTN WHILE A CLOSED LOW CURRENTLY OVER
IN CONTINUES TO MOVE EWD. BROAD UPPER DIFFLUENCE AND DEEP SLY FLOW
AHEAD OF THE LOW HAS PLACED THE MID-ATLANTIC REGION IN A VERY MOIST
AIRMASS WITH PWATS GREATER THAN 2 INCHES.

A TORNADO WATCH IS IN EFFECT FOR THE CWA EXCEPT FOR THE POTOMAC
HIGHLANDS UNTIL 10 PM. ONLY A FEW BREAKS IN THE CLOUD COVER WERE
NEEDED TO DESTABILIZE THE MOIST BOUNDARY LAYER THIS AFTN. THE
STRENGTHENING SLY LLVL JET WILL PRODUCE SUFFICIENT SHEAR FOR
STORMS TO ORGANIZE INTO LOW-TOPPED SUPERCELLS AND BOWING SEGMENTS.
SHOWERS AND TSTMS WILL CONTINUE TO DEVELOP DURING THE PEAK HEATING
HRS. THE MAIN THREATS WITH THESE STORMS WILL BE VERY HEAVY
RAINFALL...DAMAGING WINDS AND A FEW TORNADOES. THE THREAT FOR
TORNADOES WILL LIKELY BE ENHANCED FARTHER NORTH OVER NORTHERN MD
JUST SOUTH OF THE WARM FRONT WHERE THE SFC WINDS ARE BACKED
SLIGHTLY.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE CWA THRU THE
EVE. WITH THE GROUND ALREADY SATURATED AND CREEKS/STREAMS ELEVATED
FROM HVY RAINFALL EXTENDING BACK TO LATE LAST WEEK...IT WILL NOT
TAKE MUCH TO PRODUCE FLASH FLOODING. 1- AND 3-HR FFG IS ACCORDINGLY
VERY LOW /AROUND AN INCH/ ACROSS THE FLASH FLOOD WATCH AREA. THE
WATCH REMAINS IN EFFECT THRU THE EVE. CONVECTION WILL WANE FROM WEST
TO EAST LATE THIS EVE AND OVNGT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
MID-/UPPER- LVL TROUGH WILL MOVE THRU THE I-95 CORRIDOR TUE MRNG AND
EAST OF THE AREA BY THE AFTN. LARGE-SCALE SUBSIDENCE IN WAKE OF THE
TROUGH PASSAGE WILL BECOME ENHANCED BY DOWNSLOPING WLY FLOW OFF
THE MTS. BOTH 12Z GFS/NAM BUFKIT SOUNDINGS INDICATE THAT CONVECTION
SHOULD BE HELD AT BAY FOR MUCH OF THE AREA BY MID-LVL CAP.
HOWEVER...SFC PRESSURE TROUGH IS FCST TO STALL NEAR THE CHSPK BAY
TUE AFTN. LLVL CONVERGENCE AND HIGHER DEWPOINTS AHEAD OF THE TROUGH
MAY ALLOW SHOWERS TO OVERCOME CAP NEAR/EAST OF I-95. MAX TEMPS
GENERALLY IN THE LOW AND MID 80S.

KEPT FCST FOR TUE NGT DRY WITH WEAK SFC HIPRES TRYING TO BUILD INTO
THE MID-ATLANTIC REGION. MIN TEMPS RANGING FROM THE UPPER 50S IN THE
ALLEGHENY FRONT TO NEAR 70F IN THE CITIES AND ALONG THE WRN SHORE OF
THE BAY.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ACTIVE PATTERN EXPECTED TO CONTINUE WEDNESDAY THROUGH THURSDAY
NIGHT. AM INCREASINGLY CONCERNED FOR HEAVY RAINFALL SOMETIME IN
THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD WHICH COULD
RESULT IN RENEWED FLOODING CONCERNS. HAVE ADDED THREAT OF HEAVY
RAINFALL AND FLASH FLOODING IN THE HWO.

MODELS SHOW THE FRONTAL BOUNDARY THAT MOVES THROUGH TONIGHT
STALLED OUT TO THE SOUTH THROUGH MIDWEEK. MEANWHILE...MODELS
INDICATE MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG THE FRONT. WE
WOULD BE TO THE NORTH OF THE FRONT...AND WITHIN THE MID-LEVEL
STEERING FLOW WHICH WOULD PUT US IN A FAVORABLE AREA TO RECEIVE
SHOWERS AND THUNDERSTORMS. MUCH OF WEDNESDAY MAY BE DRY...BUT
THEREAFTER LOOKS UNSETTLED. WILL HAVE TO FINE TUNE DETAILS AS WE
GET CLOSER.

THURSDAY NIGHT WAVE SHOULD PUSH THE FRONT FURTHER SOUTH...WITH
HIGH PRESSURE BUILDING IN FOR FRIDAY AND HOLDING INTO THE WEEKEND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THROUGH 20Z...DCA...BWI...AND MTN TERMINALS WILL HAVE HEAVY SHOWERS
AND EMBEDDED TSTMS. VSBYS AND CIGS WILL BRIEFLY BE REDUCED TO MVFR
OR IFR CONDITIONS BEFORE RETURNING TO VFR BETWEEN 20Z AND 22Z AS
SKIES CLEAR BEFORE THE NEXT ROUND OF SHOWERS AND STORMS. AS FOR
MRB...CHO...AND IAD...VFR CONDITIONS EXPECTED THROUGH 20Z.
HOWEVER...RAPIDLY DEVELOPING SHOWERS AND HEAVY THUNDERSTORMS WILL
QUICKLY MOVE EAST FROM THE POTOMAC HIGHLANDS INTO THESE TERMINALS
AND ARRIVE BETWEEN 21Z AND 00Z. SOME STORMS WILL HAVE GUSTY WINDS
WITH BRIEF GUSTS OVER 30 KNOTS. THE STRONGEST STORMS WILL BE
SEVERE AS A SURFACE COLD FRONT AND ITS UPPER LEVEL SUPPORT MOVE
ACROSS THE TERMINALS. AN ISOLATED TORNADO...PERHAPS PRODUCING
GUSTS OVER 50 KNOTS...IS NOT OUT OF THE QUESTION AT ANY OF OUR SIX
TERMINALS. RECENT OBSERVATIONS IN THE MIDDLE AND UPPER LEVELS OF
THE ATMOSPHERE HAS SHOWN AN INCREASE IN POTENTIAL WIND SHEAR. THIS
IS IN RESPECT TO THE TORNADO WATCH THAT WAS ISSUED AND IS IN
EFFECT UNTIL 10 PM LT.

COLD FRONT LOOKS TO MOVE THROUGH FROM THE WEST TONIGHT...LEADING
TO LESS COVERAGE OF CONVECTION AND A WIND SHIFT TO THE WEST
OVERNIGHT.

FRONTAL BOUNDARY STALLS OUT TO THE SOUTH AND WAVES OF LOW PRESSURE
MAY BRING SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WILL HAVE TO FINE TUNE DETAILS AS WE GET CLOSER.

&&

.MARINE...
SLY FLOW WILL CONTINUE TO INCREASE FROM SOUTH TO NORTH THIS AFTN AS
A WARM FRONT LIFTS NORTH OF THE WATERS AND ARE GENERALLY GUSTING
15-20 KT AS OF 3 PM. LLVL JET INCREASES 40-45 KT LATE THIS AFTN
JUST A FEW THOUSAND FEET OFF THE GROUND. THIS COMBINED WITH
CHANNELING WILL HELP BOOST WINDS UP THE BAY/LOWER TIDAL POTOMAC
RIVER INTO SCA TERRITORY LATER THIS AFTN.

SCT THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...
DAMAGING WINDS AND WATERSPOUTS. MARINERS ARE STRONGLY ENCOURAGED
TO HEAD SPECIAL MARINE WARNINGS IF ON THE WATERS THIS AFTN AND EVE.

COLD FRONT MOVES THROUGH THE BAY LATE TONIGHT/EARLY TUESDAY WITH A
WIND SHIFT. POST-FRONTAL WINDS SHIFT TO THE WEST ON TUESDAY AND
COULD BE CLOSE TO SCA CRITERIA.GIVEN LOW CONFIDENCE WILL REFRAIN
FROM ISSUING SCA.

FRONT STALLS TO THE SOUTH THROUGH MID-WEEK...WITH LOW PRESSURE
RIDING ALONG THE FRONT LIKELY BRINGING UNSETTLED CONDITIONS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ004>007-
     009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR VAZ025>027-
     029-030-036>040-050-051-501>504.
     FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ042-
     052>057.
WV...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR WVZ505-506.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ANZ530>534-
     536>543.

&&

KLEIN/KLW
Hazardous weather outlook, Jun 10, 1:20 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
220 PM EDT MON JUN 10 2013

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
111000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
220 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA THROUGH 10 PM.
ISOLATED TORNADOES AND LOCALLY DAMAGING WINDS ARE POSSIBLE WITH
THUNDERSTORMS THIS AFTERNOON AND EVENING.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE OUTLOOK AREA UNTIL
MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING
IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE
BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTERNOON AND INTO TONIGHT.

FLOODING OF SMALL STREAMS AND CREEKS COULD LINGER INTO THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING
WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-111000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
220 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 10 PM FOR THE OUTLOOK AREA...
EXCLUDING THE POTOMAC HIGHLANDS. ISOLATED TORNADOES AND LOCALLY
DAMAGING WINDS ARE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON AND
EVENING.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH UNTIL 9 PM FOR THE
SOUTHERN POTOMAC HIGHLANDS...CENTRAL SHENANDOAH VALLEY AND CENTRAL
VIRGINIA FOOTHILLS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH
MIDNIGHT FOR NORTH-CENTRAL AND SOUTHERN MARYLAND AND NORTHERN
VIRGINIA UNTIL MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO
FLASH FLOODING IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR
FURTHER DETAILS.

FLOODING OF SMALL STREAMS AND CREEKS COULD LINGER INTO THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING
WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED.

In the hours before

Local storm report, Jun 10, 1:06 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
206 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            3 E MINT SPRING         38.08N  79.05W
06/10/2013                   AUGUSTA            VA   DEPT OF HIGHWAYS

            CHRISTIANS CREEK ROAD REPORTED FLOODED AND CLOSED AT
            CHRISTIANS CREEK.

&&

EVENT NUMBER LWX1300244

JE
Local storm report, Jun 10, 1:55 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FLOOD            2 WSW DAMASCUS          39.27N  77.24W
06/10/2013                   MONTGOMERY         MD   CO-OP OBSERVER

            WATER ABOUT 1 FOOT DEEP FLOWING ACROSS ROADWAY NEAR
            INTERSECTION OF STRINGTOWN RD AND KINGS VALLEY RD

&&

EVENT NUMBER LWX1300245

KLW
Local storm report, Jun 10, 2:53 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
353 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FUNNEL CLOUD     2 NNE BROOKLYN PARK     39.24N  76.59W
06/10/2013                   BALTIMORE CITY     MD   TRAINED SPOTTER

            FUNNEL CLOUD NEAR INTERSECTION OF I-895 AND FRANKFURST
            AVE

&&

EVENT NUMBER LWX1300246

KLW
Local storm report, Jun 10, 3:13 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
413 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FLASH FLOOD      1 SE JEFFERSON MANOR    38.77N  77.06W
06/10/2013                   FAIRFAX            VA   PUBLIC

            BELLE VIEW ROAD WAS FLOODED. THE GAUGE AT THE NEW
            ALEXANDRIA PUMPING STATION EXCEEDED ITS FLOOD STAGE
            BETWEEN 320 PM AND 400 PM.

&&

EVENT NUMBER LWX1300247

JE

The radar

The Sterling radar (KLWX), 32 km away, was scanning. The volume nearest the first event began at 20:14 UTC.

Open the radar archive at this moment

Event by event

5 flash flood. Local standard time, as filed.

Flash Flood, Montgomery

When
June 10, 3:15 PM EST to 5:15 PM EST
Where
Montgomery County, 1.23 mi WSW of Montgomery Vlg to 1.36 mi SW of Montgomery Vlg
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.161, -77.200

There was flooding at Montgomery Village Golf Club.

Flash Flood, Montgomery

When
June 10, 3:25 PM EST to 5:25 PM EST
Where
Montgomery County, 0.89 mi NNE of Randolph Hills to 0.81 mi NNE of Randolph Hills
Cause
Heavy Rain
Reported by
Public
Coordinates
39.092, -77.125

There was flooding at Norbeck Road and Gude Drive.

Flash Flood, Baltimore

When
June 10, 3:30 PM EST to 5:30 PM EST
Where
Baltimore County, 0.83 mi SW of Woodlawn to 0.89 mi SW of Woodlawn
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.312, -76.742

Security Blvd was flooded and closed at the Baltimore Beltway.

Flash Flood, Baltimore

When
June 13, 8:21 AM EST to 10:21 AM EST
Where
Baltimore County, 0.92 mi E of Shawan to 0.54 mi ESE of Shawan
Cause
Heavy Rain
Reported by
Public
Coordinates
39.499, -76.703

Falls Road was flooded just south of Shawan Road near Oregon Branch.

Flash Flood, Howard

When
June 13, 3:30 PM EST to 5:30 PM EST
Where
Howard County, 0.77 mi WNW of Dorsey to 0.98 mi WNW of Dorsey
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
39.186, -76.762

There was flooding on Meadowridge Road at Roosevelt Blvd in Elkridge.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2013Every state in 2013This day in weather historyWarnings in Maryland, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460413, 460414, 460422, 460411, 460419.